# SDR KCSA201909191224

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 87,024 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN THE NWW LT AFT VERTICAL ANGLE (CHORD) ABOUT 12" FROM THE TOP ABOUT 3" LONG AT STA 287.
